# SDR LR7A2012011700258

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Bs 902-936
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT.  FOUND RT AFT FUSELAGE EXTERIOR SKIN WARP WITH MULTIPLE PATCHES AT FS902 TO FS936, WL178 TO WL224, RBL62.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-60 & 51-70.
